# SDR V0XD20160510094

- Difficulty date: May 8, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N153GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10219
- Aircraft time: 29,308 hours, 19,977 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Fitting
- Part number: CDSP20197C620
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY 1 LT INBD AFT FOOT IS CORRODED.  R & R CORRODED FOOT IAW CMM 25-32-97.
